# SDR RRXA97235

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45947
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5616521
- Condition: Gouged
- Location: Bs 511
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND GOUGED TO FRAME AT STA 511 RIGHT SIDE.  *S/D*  FABRICATED AND INSTALLED REPAIR STRIP FROM .090 7075-T6 ALCLAD IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-03509 AND DAC DWG 5616521-507.
